# SDR AALA20150507006

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 85,571 hours, 13,731 cycles
- Engine: Ge CF680C2B6
- Engine time: 60,763 hours, 9,726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 91934U105
- Part serial: FALRG822
- Condition: Failed
- Location: Nr 4
- Part time: 60,763 hours, 9,726 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT CREW OBSERVED, RT ENG OIL FILTER, EICAS MSG ACCOMPANIED BY RT ENG VIBRATION.  ENGINE WAS SHUT DOWN IN FLIGHT, EMERGENCY DELARED & ACFT LANDED.  R & R ENGINE.  POWER PLANT ENGINEERING REPORTS NR 4 BEARING FAILURE.
